Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 67, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 19, 2013, 2:20 PM PDT. It took effect at Sep 20, 2013, 9:00 AM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2013, 2:20 PM PDT (21:20 UTC)
- In effect from
- Sep 20, 2013, 9:00 AM PDT
- Expired
- Sep 21, 2013, 9:00 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
871 WHUS76 KEKA 192120 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 PM PDT THU SEP 19 2013 PZZ470-201000- /O.NEW.KEKA.SC.Y.0067.130920T1600Z-130921T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 220 PM PDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT. * WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-201000- /O.NEW.KEKA.SC.Y.0067.130921T0000Z-130921T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 220 PM PDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 7 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 7 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT. * WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
114 WHUS76 KEKA 200335 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 PM PDT THU SEP 19 2013 PZZ470-201145- /O.CON.KEKA.SC.Y.0067.130920T1600Z-130921T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 PM PDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT. * WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-201145- /O.CON.KEKA.SC.Y.0067.130921T0000Z-130921T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 835 PM PDT THU SEP 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 7 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM FRIDAY TO 7 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT. * WAVES...W SWELL AROUND 10 FT AT 13 SECONDS FRI AND FRI NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
778 WHUS76 KEKA 200944 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 AM PDT FRI SEP 20 2013 PZZ470-201745- /O.EXT.KEKA.SC.Y.0067.130920T1600Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 AM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM SATURDAY... * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD FRONT CROSSING THE WATERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-201745- /O.EXT.KEKA.SC.Y.0067.130920T2200Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 244 AM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM SATURDAY... * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD FRONT CROSSING THE WATERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
909 WHUS76 KEKA 201735 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1035 AM PDT FRI SEP 20 2013 PZZ470-210145- /O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1035 AM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD FRONT CROSSING THE WATERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-210145- /O.CON.KEKA.SC.Y.0067.130920T2200Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1035 AM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD FRONT CROSSING THE WATERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
428 WHUS76 KEKA 202118 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 PM PDT FRI SEP 20 2013 PZZ450-210530- /O.CON.KEKA.SC.Y.0067.130920T2200Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 218 PM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD FRONT CROSSING THE WATERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-210530- /O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 PM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT FRI AND FRI NIGHT AROUND A COLD FRONT CROSSING THE WATERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING THROUGH TODAY TO AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
431 WHUS76 KEKA 202349 CCA MWWEKA URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 447 PM PDT FRI SEP 20 2013 PZZ450-210815- /O.COR.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 447 PM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT THIS EVENING AROUND STRONGER SHOWERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING TO 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-210815- /O.COR.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 447 PM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT THIS EVENING AROUND STRONGER SHOWERS. * WAVES...LONG PERIOD WESTERLY WAVES BUILDING TO AS HIGH AS 11 FT AT 13 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
395 WHUS76 KEKA 210353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT FRI SEP 20 2013 PZZ450-470-211200- /O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 PM PDT FRI SEP 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...A FEW GUSTS UP TO 25 KT OVERNIGHT AROUND STRONGER SHOWERS. * WAVES...LONG PERIOD WESTERLY WAVES PEAKING AROUND 10 TO 12 FT AT 13 SECONDS TONIGHT THEN SLOWLY SUBSIDING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
455 WHUS76 KEKA 210902 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 AM PDT SAT SEP 21 2013 PZZ450-470-211600- /O.CON.KEKA.SC.Y.0067.000000T0000Z-130921T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 202 AM PDT SAT SEP 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING... * WINDS...A FEW GUSTS UP TO 25 KT EARLY THIS MORNING. ERRATIC GUSTY WINDS POSSIBLE AROUND THUNDERSTORM ACTIVITY. * WAVES...LARGE LONG PERIOD WESTERLY WAVES THAT PEAK AROUND 14 FT OVERNIGHT WILL SLOWLY SUBSIDE THROUGH THE WEEKEND. ANOTHER LARGE WAVE SYSTEM IS FORECAST TO ARRIVE EARLY NEXT WEEK WITH HEIGHTS OF 12 TO 14 FT POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SUFFICIENTLY LARGE OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 4:01 AM PDT, 10 hours 19 minutes earlier.
Area forecast discussion, Sep 19, 4:01 AM PDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 401 AM PDT THU SEP 19 2013 .SYNOPSIS...DRY AND WARMER WEATHER TODAY IN ADVANCE OF A COLD FRONT AND LOW PRESSURE TROUGH WHICH WILL AFFECT THE REGION FRIDAY INTO SATURDAY PRODUCING COOLER AND WETTER WEATHER. && .DISCUSSION...A HIGH PRESSURE RIDGE STRETCHING ACROSS THE REGION WILL PRODUCE DRY CONDITIONS AND WARMER INLAND TEMPERATURES TODAY UNDER MOSTLY CLEAR SKIES IN ADVANCE OF A COLD FRONT AND UPPER LEVEL TROUGH WHICH WILL APPROACH THE AREA FRIDAY. WEATHER CONDITIONS TODAY WILL BE SIMILAR TO WEDNESDAY. CLOUDS WILL INCREASE ON FRIDAY AS THE COLD FRONT APPROACHES THE AREA. RAIN SHOWERS WILL SPREAD ACROSS THE AREA IN ADVANCE OF THE STRONG UPPER LEVEL TROUGH AND SURFACE COLD FRONT. POPS WILL INCREASE FRIDAY AND SATURDAY AS THE FRONT AND LOW PRESSURE TROUGH MOVE THROUGH THE AREA. THE FORECAST IS GENERALLY UNCHANGED WITH RAINFALL TOTALS OF .25 TO .50 INCHES, THE HIGHER RAINFALL AMOUNTS WILL BE MAINLY ACROSS THE HIGHER TERRAIN OF DEL NORTE COUNTY AND THE KING RANGE OF SOUTH WEST HUMBOLDT COUNTY. A RAIN SHADOW EFFECT WILL OCCUR OVER PORTIONS OF THE REDWOOD COAST. SHOWERS WILL PERSIST ACROSS THE AREA FRIDAY THROUGH SATURDAY MORNING. THE BEST CHANCES FOR RAINFALL IS PRIMARILY NORTH OF FORT BRAGG. A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION SUNDAY PRODUCING DRIER CONDITIONS AND LESS CLOUDINESS. EARLY NEXT WEEK A LOW PRESSURE TROUGH WILL PRODUCE RAIN ACROSS PORTIONS OF NORTHWEST CALIFORNIA. NEAR NORMAL TEMPERATURES WILL OCCUR ALONG THE COAST AND BELOW NORMAL TEMPERATURES WILL OCCUR ACROSS THE INTERIOR EARLY NEXT WEEK AS AN UPPER LEVEL LOW PRESSURE TROUGH MOVES THROUGH THE REGION. && .AVIATION...BAND OF LOW CLOUDS ALONG WITH SOME PATCHY FOG HAS FORMED ALONG THE REDWOOD COAST DURING THE PAST FEW HOURS. WEAK OFFSHORE FLOW AND NEUTRAL LIFT TO WEAK ISENTROPIC DESCENT SHOULD HELP KEEP THESE CLOUDS FROM SPREADING MUCH FARTHER INLAND. CLOUDS ARE EXPECTED TO DECREASE IN AREAL COVERAGE THRU THE MORNING HOURS. VFR WILL CONTINUE AT KUKI. /SEC && .MARINE...WINDS HAVE BEGUN TO DIMINISH OVER THE S OFFSHORE WATERS AS GRADIENT RELAXES. HAVE CONTINUED SMALL CRAFT IN THIS AREA THRU 7 AM. WILL LIKELY NEED A SMALL CRAFT ADVISORY FOR INCREASING SWELLS ON FRI...BUT WILL LET THE DAY CREW HOIST THAT ONCE THE EXISTING ADVISORY EXPIRES. S FLOW WILL INCREASE A BIT AHEAD OF AN APPROACHING FRONT ON FRI AND SAT WITH RAINS SPREADING ACROSS THE AREA. WINDS ARE EXPECTED TO SHIFT TO NW-N BY MON NIGHT. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 7 AM PDT THIS MORNING PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 19, 3:50 AM PDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 350 AM PDT THU SEP 19 2013 CAZ001>004-076-201100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 350 AM PDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RAIN WILL SPREAD ACROSS MUCH OF THE AREA ON FRIDAY. RAINFALL AMOUNTS UP TO ONE HALF OF AN INCH ARE POSSIBLE. HIGHER AMOUNTS ARE POSSIBLE ACROSS THE HIGHER TERRAIN OF WESTERN DEL NORTE COUNTY AND THE KING RANGE OF SOUTHWEST HUMBOLDT COUNTY. THIS WILL BE THE FIRST SIGNIFICANT RAINFALL OF THE SEASON FOR MANY AREAS. THEREFORE ROADWAYS MAY BECOME SLICK DUE TO ACCUMULATED OIL. SHOWERS WILL PERSIST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.